Remarks on the generalized index of an analytic improper intersection

Tom 81 / 2003

Krzysztof Jan Nowak Annales Polonici Mathematici 81 (2003), 47-53 MSC: 14C17, 32S10, 32C25, 32B10. DOI: 10.4064/ap81-1-4


This article continues the investigation of the analytic intersection algorithm from the perspective of deformation to the normal cone, carried out in the previous papers of the author [7, 8, 9]. The main theorem asserts that, given an analytic set $V$ and a linear subspace $S$, every collection of hyperplanes, admissible with respect to an algebraic bicone $B$, realizes the generalized intersection index of $V$ and $S$. This result is important because the conditions for a collection of hyperplanes to be admissible with respect to $B$ are of geometric nature: it is not necessary to analyse the embedded components of the intersections involved, but only the supports of the intersections of $B$ with successive hyperplanes.


  • Krzysztof Jan NowakInstitute of Mathematics
    Jagiellonian University
    Reymonta 4, 30-059 Kraków, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek